CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The solution space structure of random constraint satisfaction problems with growing domains 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2015, 页码: 12
Authors:  Xu, Wei;  Zhang, Pan;  Liu, Tian;  Gong, Fuzhou
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
disordered systems (theory)  phase transformations (theory)  
ergodicityandasymptoticstabilityoffellersemigroupsonpolishmetricspaces 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 6, 页码: 1235
Authors:  Gong Fuzhou;  Liu Yuan
Favorite  |  View/Download:34/0  |  Submit date:2020/01/10